A study of overdetermined elliptic boundary value problems in K. K. Golovkin's fractional spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 9, Tome 127 (1975), pp. 93-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1975_127_a7,
author = {V. A. Solonnikov},
title = {A study of overdetermined elliptic boundary value problems in {K.} {K.~Golovkin's} fractional spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {93--114},
year = {1975},
volume = {127},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1975_127_a7/}
}
TY - JOUR AU - V. A. Solonnikov TI - A study of overdetermined elliptic boundary value problems in K. K. Golovkin's fractional spaces JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1975 SP - 93 EP - 114 VL - 127 UR - http://geodesic.mathdoc.fr/item/TM_1975_127_a7/ LA - ru ID - TM_1975_127_a7 ER -
V. A. Solonnikov. A study of overdetermined elliptic boundary value problems in K. K. Golovkin's fractional spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 9, Tome 127 (1975), pp. 93-114. http://geodesic.mathdoc.fr/item/TM_1975_127_a7/